# SDR SIMA20160416004

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 27,505 hours, 23,239 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, ELEC EMER ABNORM, ON EICAS.  ACCOMPLISHED THE CHECKLIST & LANDED AT AIRPORT.  ELEC EMER ABNORM, MSG REMAINED ON THROUGHOUT FLIGHT.  EMER LIGHT NOT ARMED, MSG ALSO ON FOR FLIGHT.  BOTH MSGS CAME ON AFTER TAKEOFF.  TIGHTENED CONNECTOR P1153, BATTERY 1 RELAY BOX, 4 QUARTER URNS, P1143 3 QUARTER URNS, BACKUP BATTERY RELAY BOX.  DC ELEC DISTRIBUTION LOAD CHECKS ARE GOOD IAW MM 24-60-00.  NO RECENT GRIPES.  EMER LIGHTS OPERATIONS CHECKED GOOD IAW AMM 33-50-00.  MSG NEVER SHOWED ON GND.
